# SDR SIMA20180306002

- Difficulty date: March 6, 2018
- Submitted: March 7, 2018
- Operation: Air carrier
- Aircraft: N849AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145716
- Aircraft time: 28,863 hours, 25,939 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lamp
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLASHLIGHT IN THE REAR CABIN IS INOPERATIVE.  REPLACED THE LAMP IN THE FLASHLIGHT IAW CMM 25-60-11.  OPS CHECKED GOOD.
